HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Thyroid Disorders (https://www.healthboards.com/boards/thyroid-disorders/)
-   -   Thyroid (https://www.healthboards.com/boards/thyroid-disorders/1048842-thyroid.html)

GALW 02-09-2020 11:10 AM

Thyroid
 
Hi All,

I have a new endo this year her doesn't like Armour he switched me to Levoxyl 50mcg 1 per day am from Armour 60mg 2 per day. Did this 1/2/20
Mylabs are:
TSH 0.277 mcIU/ml
T4, Free 0.91ng/ml
T3, Free 2.05pg/ml
T3 uptake 36%
TPO <28.0U/ml
Hem A1C 5.5
Reason for switch he didn't like the lower right leg above the ankle rash it was clearing up now with the increased edema it's back 10 fold. Now he wants me on predniose for the edema
Ideas?

midwest1 02-15-2020 08:35 AM

Re: Thyroid
 
You likely have edema because your thyroid dose has been effectively cut by between 66% and 75%. A Levoxyl dose of 150 to 200 mcgs would be equivalent to 120 mg of Armour.

I think the skin rash is an excuse. It's more likely this doctor doesn't want to admit he isn't familiar with dessicated thyroid meds. It's easier on him to prescribe what he knows.

Prednisone is a riskier, more damaging drug than thyroid med. I personally wouldn't consent to taking it if a more appropriate dose of thyroid hormone would take care of the increased edema. If you were doing well on 120 mgs of Armour, I'd want to go back to that.


All times are GMT -7. The time now is 12:20 AM.